07-24-2002, 09:46 AM #1
deca injection- hurt like a bitch
I have been injecting 300 mg of tt deca every week for 6 weeks into my quads. the first 5 weeks were great the needle went right in no pain. Now today i put the needle to my skin and that shit hurt like a bitch and when i pushed it through it hurt even more. It was by far the most painful injection yet. My question is does anyone have any idea why the first 5 injections were painless and this one hurt so much? I did not change anything, i used the same size needle, 23g by the way.
07-24-2002, 11:19 AM #2
it could be scaring if it was in the same spot. thats my 2 cc's
07-24-2002, 11:37 AM #3
Its possible u hit a nerve? I hit one on Monday. Stung like a bitch! Pulled pin out and hit another spot. Everything was fine on that one.
07-24-2002, 11:48 AM #4
I have the same problem if i worked quads the day before and my legs are sore and tight.... Also the reply about hitting a nerve is very possible.... usually if it a nerve you know it instantly.... i hit a nerve in my quad once and my leg was numb with that pins and needles feeling for 4 months.... be careful where you inject your quads bro...
07-24-2002, 12:10 PM #5G-S Guest
Re: deca injection- hurt like a bitchOriginally posted by gettingbigger816
Now today i put the needle to my skin and that shit hurt like a bitch and when i pushed it through it hurt even more.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)